# SDR UPS98825480

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 55-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, MAIN CABIN SEAT TRACK LBL 62 FS 55 TO 360 IS WORN BEYOND LIMITS.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPLACEMENT SECTION IAW SRM 53-7-3.
